# SDR DALA2015042102834

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 55,538 hours, 10,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 1819, SEAT TRACK, CABIN SEAT TRACK FOUND CORROSION AT STA 350 AND LBL 88.5.  SEAT TRACK CORROSION REMOVED AND THE REWORKED AREA CLEANUP DEPTH ON FLANGE IS 0.055". THE FLANGE ORIGINAL THICKNESS IS 0.071", .0.055", 0.071" 20 PERCENT.  CORROSION WAS OUT OF ALLOWABLE DAMAGE IAW SRM 53-00-52, FIG 101.  THE CORROSION SEAT TRACK R & R IAW SRM 51-40-02.  REFER TO CPCP TASK 53-642-00.  1908005.
